# SDR FDEA202201220116

- Difficulty date: January 22, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Part number: AEA73237
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT , STATION 1275.25 BETWEEN X = 75.25 AND X = 116.052 LEFT   HAND FLOOR BEAM FOUND WITH EXISTING REPAIR. MAIN DECK CARGO COMPARTMENT AT LEFT HAND FLOOR BEAM STATION 1275.25 BETWEEN X =   75.25 AND X = 116.052 , EXISTING REPAIR REMOVED AND REPAIRED AS PER E.A.#: 1-5310-  T0366527 PART 1 , TITLE: FUSELAGE - MAINFRAME - NEW TEMPORARY REPAIR FOR MAIN DECK   CARGO OVERWING FLOOR BEAM AT STA 1275.250 - AD 2020-22-15. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
